# SDR KBM2004F00207

- Difficulty date: August 14, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N350SH
- Make and model: Snias AS350BA
- Aircraft serial: 2957
- Engine: Tmeca ARRIEL1B
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bellcrank
- Part number: 350A33105B03
- Part serial: MA3510
- Condition: Loose
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BUSHINGS LOOSE IN EXPANDABLE BOLT BOXES.  REPLACED BELLCRANK WITH NEW.
